# SDR EIA990165

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B103656
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, THE M/D NR 3 DOOR FORWARD FRAME CHORD AT BS 1265, RBL 120 WAS FOUND CRACKED.  REPAIRED NR 3 DOOR FORWARD FRAME CHORD.  (M)
